# SDR ASOA201201611

- Difficulty date: May 9, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 7,964 hours, 5,352 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE HAS APPROX .750 INCH CRACK AT DOOR ASSIST CABLE PULLEY BRACKET.   COMPLIED WITH REO 690-52-11-026 REV B TEMP REPAIR FOR ZONE 3.
